| Lot Number |
0033509554 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent moved on balloon.A 3.00 x 48mm synergy xd drug-eluting stent was selected for use.During preparation, the stent appeared to be not crimped properly on balloon.Another stent was used to complete the procedure.No patient complications were reported.